English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A decomposition based proof for fast mixing of a Markov chain over balanced realizations of a joint degree matrix

MPS-Authors
/persons/resource/persons185010

Toroczkai,  Zoltan
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

1307.5295.pdf
(Preprint), 267KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Erdos, P. L., Miklos, I., & Toroczkai, Z. (2015). A decomposition based proof for fast mixing of a Markov chain over balanced realizations of a joint degree matrix. SIAM Journal on Discrete Mathematics, 29(1), 481-499. doi:10.1137/130929874.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0029-BD82-6
Abstract
There is no abstract available